# SDR GTIA2015112601419

- Difficulty date: November 26, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 22,308 hours, 10,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST CYLINDER PRESSURE LOW.  CHARGED R2 DOOR ASSIST CYLINDER IAW AMM 52-10-00.
